# SDR MASA200602389

- Difficulty date: October 4, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 21,226 hours, 16,706 cycles
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 47259701
- Part serial: 0243
- Condition: Dirty
- Location: Fire Warning
- Part time: 13,840 hours, 11,073 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN APU FIRE WARNING IN FLIGHT.  CREW ACTUATED THE APU FUEL SOV AND THE MESSAGE CLEARED.  CONTRACT MX INSPECTED THE APU AND SURROUNDING AREAS AND DETERMINED NO ACTUAL FIRE OCCURRED.  MX CLEANED LOOPS AND REPLACED THE CONTROLLER.
